# SDR CALA2014110492648

- Difficulty date: October 31, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,952 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1219 FRAME CLIP BETWEEN STRINGER 38R - 39 IN AFT CARGO COMPARTMENT.  REMOVED, FABRICATED & INSTALLED NEW FRAME CLIP BETWEEN STRINGER 38R-39R STATION 1219 IN AFT CARGO IAW SRM 51-40-02 PAR FIG 12.
